Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Existence of a limit distribution of a solution of a linear inhomogeneous stochastic differential equation


Author: D. O. Ivanenko
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 78 (2008).
Journal: Theor. Probability and Math. Statist. 78 (2009), 49-60
MSC (2000): Primary 60F05; Secondary 60J75
Published electronically: August 4, 2009
MathSciNet review: 2446848
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find conditions for the existence of a limit distribution (as $ t\rightarrow\infty$) of a vector process $ \xi$ defined in $ \mathbb{R}_+$ and determined by an inhomogeneous stochastic differential equation $ \xi(t)=\xi(0)-\xi\circ\alpha+f\ast\nu+g\ast\mu$, where $ \alpha$ is a nonrandom continuous increasing function, $ \nu$ and $ \mu$ are independent Poisson and centered Poisson measures, respectively.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60F05, 60J75

Retrieve articles in all journals with MSC (2000): 60F05, 60J75


Additional Information

D. O. Ivanenko
Affiliation: Department of Mathematics and Theoretical Radiophysics, Faculty for Radiophysics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: ida@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-09-00761-3
PII: S 0094-9000(09)00761-3
Keywords: Limit distribution, Poisson measure, It\^o's formula, Tauberian theorem
Received by editor(s): July 3, 2007
Published electronically: August 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society